Rationality of the moduli of hyperelliptic curves of arbitrary genus

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationProceedings of the 1984 Vancouver Conference in Algebraic Geometry
Place of PublicationProvidence, RI
PublisherAmerican Mathematical Society
Pages17-37
StatePublished - 1986

Publication series

NameCMS Conference Proceedings
Volume6

Cite this

Bogomolov, F. (1986). Rationality of the moduli of hyperelliptic curves of arbitrary genus. In Proceedings of the 1984 Vancouver Conference in Algebraic Geometry (pp. 17-37). (CMS Conference Proceedings; Vol. 6). American Mathematical Society.